| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 implantable collamer lens of -11.00/1.0/091 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.Reportedly, the lens was too small and it was exchanged for a longer length lens on the same day of surgery.If additional information is received a supplemental medwatch report will be submitted.